2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Mild solution of a parabolic equation driven by a sigma-finite stochastic measure

O. O. Vertsimakha, V. M. Radchenko

Download PDF

Abstract: The stochastic parabolic equation on [0,T]xR driven by sigma-finite stochastic measure is investigated. For the integrator we assume sigma-additivity in probability on bounded Borel sets only. Existence and uniqueness of the mild solution is established. Holder continuity of the solution is proved. Thus, we get a generalisation of results obtained for usual stochastic measures in previous papers.

Keywords: Stochastic measure, sigma-finite stochastic measure, stochastic parabolic equation, mild solution, Holder continuity

Bibliography:
1.D. Khoshnevisan. Analysis of stochastic partial differential equations. American Mathematical Soc., Providence, 2014.
2. P. L. Chow. Stochastic partial differential equations. CRC Press, Boca Raton, 2014.
3. P. A. Cioica, K. H. Kim, K. Lee, F. Lindner.On the L_q(L_p)-regularity and Besov smoothness of stochastic parabolic equations on bounded Lipschitz domains. Electron. J. Probab.,18 (2013), no.82, 1-41.
4. J.Dettweiler, L.Weis, J.van Neerven. Space-time regularity of solutions of the parabolic stochastic Cauchy problem. Stoch. Anal. Appl.,24 (2006), no.4, 843-869.
5. J.B.Walsh. An introduction to stochastic partial differential equations. Lecture Notes in Math., vol.1180, Springer, Berlin, 1986, 265-439.
6. L.Pryhara, G.Shevchenko. Approximations for a solution to stochastic heat equation with stable noise. Mod. Stoch. Theory Appl., 3(2016), no.2, 133-144.
7. I. M. Bodnarchuk, G. M. Shevchenko. Heat equation in a multidimensional domain with a general stochastic measure. Theory Probab. Math. Statist., 93(2016), 1-17.
8. V.Radchenko. Riemann integral of a random function and the parabolic equation with a general stochastic measure. Theory Probab. Math. Statist., 87(2013), 185-198.
9. I. M. Bodnarchuk. Regularity of the mild solution of a parabolic equation with stochastic measure. Ukrain. Mat. Zh., 69(2017), no.1, 3-16. (Ukrainian)
10. V. M. Radchenko. Mild solution of the heat equation with a general stochastic measure, Studia Math., 194 (2009), no. 3, 231-251.
11. S. Kwapien, W. A. Woyczinski. Random series and stochastic integrals: single and multiple, Birkhauser, Boston, 1992.
12. V. N. Radchenko. Integrals with respect to general stochastic measures, Proceedings of Institute of Mathematics, National Academy of Science of Ukraine, Kyiv, 1999. (Russian)
13. A. I. Ilyin, A. S. Kalashnikov, I. A. Oleynik. Linear second-order partial dierential equations of the parabolic type, J. Math. Sci., 108 (2002), no. 4, 435-542.
14. V. N. Radchenko. Evolution equations with general stochastic measures in Hilbert space, Theory Probab. Appl., 59 (2015), no. 2, 328-339.
15. A. Kamont. A discrete characterization of Besov spaces, Approx. Theory Appl., 13 (1997), no. 2, 63-77.